Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 12, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 13, 2017, 3:24 PM CST. It took effect at Feb 14, 2017, 9:00 AM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2017, 3:24 PM CST (21:24 UTC)
- In effect from
- Feb 14, 2017, 9:00 AM CST
- Expired
- Feb 15, 2017, 3:00 PM CST
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
979 WHUS73 KGRB 132124 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 324 PM CST MON FEB 13 2017 ...GUSTY WINDS EXPECTED TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... .GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP AS A LOW PRESSURE SYSTEM TRACKS SOUTHEAST ACROSS ONTARIO TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. LMZ541>543-140530- /O.NEW.KGRB.SC.Y.0012.170214T1500Z-170215T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 324 PM CST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 3 PM CST WEDNESDAY. * WINDS...WEST INCREASING TO 15 TO 25 KNOTS MID TO LATE TUESDAY MORNING...VEERING NORTHWEST TUESDAY EVENING. GUSTS TO AROUND 30 KTS WILL BE POSSIBLE. * WAVES...BUILDING TO 2 TO 4 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
771 WHUS73 KGRB 140333 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 933 PM CST MON FEB 13 2017 ...GUSTY WINDS EXPECTED TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... .GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED AS A LOW PRESSURE SYSTEM TRACKS SOUTHEAST ACROSS ONTARIO TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. LMZ541>543-141145- /O.CON.KGRB.SC.Y.0012.170214T1500Z-170215T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 933 PM CST MON FEB 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 3 PM CST WEDNESDAY... * WINDS...WEST INCREASING TO 15 TO 25 KNOTS MID TO LATE TUESDAY MORNING...VEERING NORTHWEST TUESDAY EVENING. GUSTS TO AROUND 30 KTS WILL BE POSSIBLE. * WAVES...BUILDING TO 2 TO 4 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
148 WHUS73 KGRB 140943 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 AM CST TUE FEB 14 2017 ...GUSTY WINDS EXPECTED TODAY THROUGH WEDNESDAY... .A STORM SYSTEM PASSING NORTH OF LAKE SUPERIOR WILL GENERATE GUSTY WEST TO NORTHWEST WINDS TODAY INTO TONIGHT. WINDS WILL DIMINISH WEDNESDAY AS THE SYSTEM PULLS AWAY FROM THE AREA. LMZ541>543-141745- /O.CON.KGRB.SC.Y.0012.170214T1500Z-170215T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 343 AM CST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST WEDNESDAY... * WINDS...WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID- MORNING...THEN VEER NORTHWEST AND INCREASE TO 30 KTS TONIGHT. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
854 WHUS73 KGRB 141506 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 AM CST TUE FEB 14 2017 ...GUSTY WINDS EXPECTED TODAY THROUGH WEDNESDAY... .A STORM SYSTEM PASSING NORTH OF LAKE SUPERIOR WILL GENERATE GUSTY WEST TO NORTHWEST WINDS TODAY INTO TONIGHT. WINDS WILL DIMINISH WEDNESDAY AS THE SYSTEM PULLS AWAY FROM THE AREA. LMZ541>543-142315- /O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 906 AM CST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... * WINDS...WEST AT 15 TO 25 KNOTS...VEERING NORTHWEST AND INCREASING TO 30 KNOTS LATE THIS AFTERNOON AND TONIGHT. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. * WAVES...WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
473 WHUS73 KGRB 141813 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1213 PM CST TUE FEB 14 2017 ...GUSTY WINDS EXPECTED TODAY THROUGH WEDNESDAY... .A STORM SYSTEM PASSING NORTH OF LAKE SUPERIOR WILL GENERATE GUSTY WEST TO NORTHWEST WINDS TODAY INTO TONIGHT. WINDS WILL DIMINISH WEDNESDAY AS THE SYSTEM PULLS AWAY FROM THE AREA. LMZ541>543-150215- /O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1213 PM CST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... * WINDS...WEST AT 15 TO 25 KNOTS...VEERING NORTHWEST AND INCREASING TO 30 KNOTS LATE THIS AFTERNOON AND TONIGHT. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. * WAVES...WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
383 WHUS73 KGRB 142131 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CST TUE FEB 14 2017 ...GUSTY WINDS EXPECTED THROUGH WEDNESDAY... .A STORM SYSTEM PASSING NORTH OF LAKE SUPERIOR WILL GENERATE GUSTY WEST TO NORTHWEST WINDS TONIGHT INTO WEDNESDAY MORNING. WINDS WILL DIMINISH WEDNESDAY AFTERNOON AS THE SYSTEM PULLS AWAY FROM THE AREA. LMZ541>543-150545- /O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 331 PM CST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... * WINDS...WEST TO 30 KNOTS VEERING NORTHWEST LATE THIS AFTERNOON INTO TONIGHT. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. WINDS WILL DIMINISH WEDNESDAY AFTERNOON. * WAVES...2 TO 4 FEET...WITH HIGHER WAVES IN THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
044 WHUS73 KGRB 150341 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 941 PM CST TUE FEB 14 2017 ...GUSTY WINDS EXPECTED THROUGH WEDNESDAY... .A STORM SYSTEM PASSING ACROSS SOUTHERN CANADA WILL CONTINUE TO GENERATE GUSTY NORTHWEST WINDS TONIGHT INTO WEDNESDAY. WINDS WILL DIMINISH BY WEDNESDAY EVENING AS THE SYSTEM PULLS AWAY FROM THE AREA. LMZ541>543-151145- /O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 941 PM CST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... * WINDS...NORTHWEST TO 30 KNOTS TONIGHT WITH A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE...ESPECIALLY NORTH OF STURGEON BAY. ON WEDNESDAY...NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH LATE MORNING OR EARLY AFTERNOON...THEN WILL DIMINISH BY WEDNESDAY EVENING. * WAVES...2 TO 4 FEET...WITH HIGHER WAVES IN THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
702 WHUS73 KGRB 150910 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 310 AM CST WED FEB 15 2017 ...GUSTY WINDS EXPECTED TODAY... .A STORM SYSTEM PASSING ACROSS SOUTHERN CANADA WILL CONTINUE TO GENERATE GUSTY NORTHWEST WINDS AS IT PULLS AWAY FROM THE AREA TODAY. WINDS WILL DIMINISH BY LATE THIS AFTERNOON. LMZ541>543-151715- /O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 310 AM CST WED FEB 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH BY LATE AFTERNOON. * WAVES...WAVES OF 2 TO 4 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
623 WHUS73 KGRB 151700 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1100 AM CST WED FEB 15 2017 ...GUSTY WINDS EXPECTED THIS AFTERNOON... .A STORM SYSTEM PASSING ACROSS SOUTHERN CANADA WILL CONTINUE TO GENERATE GUSTY NORTHWEST WINDS AS IT PULLS AWAY FROM THE AREA TODAY. WINDS WILL DIMINISH BY LATE TODAY. LMZ541>543-152100- /O.CON.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1100 AM CST WED FEB 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH BY LATE AFTERNOON. * WAVES...WAVES OF 2 TO 4 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
948 WHUS73 KGRB 152052 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 252 PM CST WED FEB 15 2017 ...WINDS AND WAVES HAVE SUBSIDED... LMZ541>543-152200- /O.EXP.KGRB.SC.Y.0012.000000T0000Z-170215T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 252 PM CST WED FEB 15 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 2:47 PM CST, 37 minutes earlier.
Area forecast discussion, Feb 13, 2:47 PM CST, 37 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 247 PM CST Mon Feb 13 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Tuesday Issued at 247 PM CST Mon Feb 13 2017 The main forecast concerns are primarily focused on Tuesday as a cold front/strong mid-level shortwave trough sweeps across WI. Precipitation type is a problem initially late tonight as we lose ice aloft behind an initial weak cold front. As the main system arrives on Tuesday, how warm will temperatures be once the precipitation begins? Who will see snow versus rain? The 18z MSAS surface analysis indicated an area of high pressure extended from the Ozarks into the Ohio Valley. The first cold front extended from the Upper MS Valley southwest into the central Plains. Visible satellite imagery showed high clouds had started to overspread WI ahead of the frontal boundary. The first (weak) cold front is forecast to move across northeast WI during the late evening/overnight hours, however the atmosphere is too dry to support any precipitation, thus have maintained a dry forecast for most of the forecast area. The exception would be north-central WI where a slight chance of freezing drizzle is possible due to a lack of ice aloft behind the cold front and some weak lift is expected to persist through the night. The rest of northeast WI will see clouds thicken and this will help to hold temperatures up overnight. Look for min temperatures to be in the middle to upper 20s north, upper 20s to lower 30s south (which is our normal max temperature for mid-February). A stronger cold front, accompanied by a strong mid-level shortwave trough, is progged to drop southeast into the Great Lakes mainly during the afternoon hours of Tuesday. Lift from the cold front, coupled with strong mid-level Q-G forcing and steep low/mid-level lapse rates, should bring a chance of snow showers and/or rain showers to the region. Better likelihood of seeing a minor snow accumulation would be north-central WI (especially Vilas County where lake enhancement is expected as winds veer northwest). Meanwhile, southern sections of the forecast area will not see any accumulation at all. Blustery conditions will be noted behind the front behind the cold front with sustained winds of 10 to 20 mph and gusts of 25 to 35 mph. Max temperatures on Tuesday will reach the lower 30s north-central, upper 30s east-central WI. .LONG TERM...Tuesday Night Through Monday Issued at 247 PM CST Mon Feb 13 2017 Lake effect snow showers over far north central Wisconsin should diminish Tuesday night as drier air arrives and a low level temperature inversion sets up. Maybe a half inch to an inch of additional snow possible in Vilas county. Dry and colder weather expected for the middle of the week, but just back to normal temperatures for this time of the season. A flat upper ridge is forecast to move in Thursday and Friday with southerly flow at the surface. This will produce well above normal temperatures Friday and Saturday despite a weak cold front moving through Saturday. The upper flow should become southwest Sunday night or Monday, and southerly low level flow will bring up Gulf moisture Monday night or Tuesday along with a chance of rain. Warm and moist air moving north across the cold ground and remaining snow cover may produce areas of low clouds and fog. && .AVIATION...for 18Z TAF Issuance Issued at 1056 AM CST Mon Feb 13 2017 VFR conditions are expected this afternoon as high clouds begin to overspread the region ahead of a weak cold front. An increasing low-level jet will bring LLWS into all TAF sites for tonight with a surface wind shift from southwest to west as the cold front swings through WI. The air mass is initially too dry to support any precipitation, however the onset of CAA could bring a MVFR cig to north-central WI after midnight. A second cold front, accompanied by a mid-level shortwave trough, is forecast to rotate into the Great Lakes on Tuesday. This system will have enough lift and forcing to bring a chance of snow showers to all of northeast WI. Cigs to be either high-end MVFR or low-end VFR through the day with vsbys getting knocked down to MVFR with any snow showers. Breezy conditions will also develop with gusts of 25 to 30 knots possible by Tuesday afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......RDM AVIATION.......Kallas
Hazardous weather outlook, Feb 13, 2:55 PM CST, 29 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 255 PM CST Mon Feb 13 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 255 PM CST Mon Feb 13 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a slight chance of freezing drizzle after midnight across north-central Wisconsin. A few slippery spots on area roads is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Monday A mix of precipitation types is expected on Tuesday as a cold front sweeps across the region. Light snow showers, mixed with a little morning freezing drizzle, are forecast for north-central WI where most locations will see little accumulation. A mix of rain showers and snow showers can be expected over central and east- central WI with little, if any accumulation. Lake effect snow showers could linger across far north-central Wisconsin Tuesday night into Wednesday afternoon. Light snow accumulations are anticipated during the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-142100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 255 PM CST Mon Feb 13 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday The probability for widespread hazardous weather is low. AK/RDM
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.